# SDR AALA201907239006

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 53,154 hours, 6,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK DIDN'T HAVE CHARGE AT DOOR 1L EMERGENCY POWER SUPPLY M33093. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-06.
